Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unprotected sex during periods. Taken plan-b emergency contraceptive, heavy bleeding, pain in lower stomach. Causes?

me and my boyfriend had unprotected sex while i was on my period. during sex he came inside of me. the day after that i took a plan B pill . me and him had sex that same day and he came inside of me then also. we both thought the plan B pill that i took would prevent me from getting pregnant. now i have been experiencing heavy blood flow and sharp pains in my lower stomach . what does this mean ?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
if u had sex during menses u can no longer become pregnant.relax.heavy bleeding is due to ur plan B TABLET.if ur heavy bleeding doesnt decrease even after 3rd day,then u need some medication to control ur bleeding.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor